MAUDE Adverse Event Report: ARTHREX, INC. QCKFIX SCRW,TI CANN ST,CANC.,4.0X 40MM; SCREW, FIXATION, BONE

ARTHREX, INC. QCKFIX SCRW,TI CANN ST,CANC.,4.0X 40MM; SCREW, FIXATION, BONE
Model Number QCKFIX SCRW,TI CANN ST,CANC.,4.0X 40MM
Health Effect - Clinical Code No Information (3190)
Date of Event 12/02/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported on (b)(6) 2018 that patient was treated for a patellar fracture with a patellar suture plate ii (ar-13070l-p) and a compression screw (ar-8740-40pts).After approximately 2.5 months the patient came back because the patellar tendon had ruptured.The patient was already in rehab at this time and noticed the rupture during a lunge.The revision surgery took place on (b)(6) 2018 during which the patellar tendon was refixed transaxillary by using a wire cerclage.

Brand Name
QCKFIX SCRW,TI CANN ST,CANC.,4.0X 40MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key8343701
Report Number1220246-2019-00894
Device Sequence Number1915226
Product Code HWC
UDI-Device Identifier00888867046443
UDI-Public00888867046443
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K143614
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberQCKFIX SCRW,TI CANN ST,CANC.,4.0X 40MM
Device Catalogue NumberAR-8740-40PTS
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2019
Initial Report FDA Received Date02/15/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;